# SDR CA001103019

- Difficulty date: October 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 21,694 hours
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Stator
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Bendix, 26010425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 BRAKE FOUND DAMAGED DURING MAIN WHEEL ASSEMBLY (WORN TO LIMITS) REPLACEMENT. BROKEN PIECE FELL OUT ONTO GROUND. REF. ATTACHED PICTURE. NR 2 BRAKE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
